# SDR FDEA202206091500

- Difficulty date: June 9, 2022
- Submitted: June 23, 2022
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300*
- Aircraft serial: 530
- Aircraft time: 41,399 hours, 21,833 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Elevator
- Part number: A5527605500095
- Part serial: CG1059
- Condition: Unknown
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT REPAIR ASSESSMENT :EXISTING COMPOSITE REPAIR FOUND ON L/H ELEVATOR LWR   SKIN LOCATED AT ER 6 80MM T/E-235MM POSITION   ACCOMPLISHED THE CATE.B COMPOSITE REPAIR WITH REPAIR PLIES AND EPOXY RESIN, SEE JPF   FOR DETAIL INFORMATION I.A.W A300-600 SRM 55-21-12-201-2, PARA.5E, PAGE.225-230, FIG.206, SRI   55-21-12-201 IIR 55-21-12-2-001-00, PARA.3A, TABLE.202, PAGE.203/204
